# SDR SIMA20160506002

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 15,130 hours, 10,450 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 5120011
- Part serial: MAL2431
- Condition: Failed
- Location: Lt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IN FLIGHT SPOILERONS CAUTION MSG.  INITIAL MINOR ROLL ON DEPLOYMENT AFTER CONTROL STABILIZED.  R & R LT INBD MFS PCU IAW AMM 27-62-01.  OPERATIONS CHECK AND LEAK CHECKED GOOD.  NO FURTHER DEFECTS NOTED.
